| Model Number |
439878 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
05/16/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a routine upgrade procedure from an implantable pulse generator (ipg) to cardiac resynchronization therapy defibrillator (crt-d), the patient experienced a coronary sinus (cs) dissection.The left ventricular lead was not used and another was implanted about 18 days later.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary : the full lead was returned, analyzed, and no anomalies were found.If information is provided in the future, a supplemental report will be issued.